How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Medical
Satisfied Customers: 28149
Experience:  MD
Type Your Medical Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

My nose turns a bright red, feels hot to the touch at least

This answer was rated:

My nose turns a bright red, feels hot to the touch at least once a day. I do think it is stress related. But what can I do? I work with the public and it looks awful - what type of Doctor would I see for it or what type of meds would I take


Your nose turns red. This is also known as flushing.

This can be caused by stress or anxiety.

Medications like inderal ( propranolol), clonidine or SSRI antidepressants may be helpful ( przac, zoloft).

Topical cream wise, you can try applying. sulfacetamide ( rosanil wash, plexion etc.) or metronidazole gel to reduce the flushing.

Customer: replied 6 years ago.
What type of Doctor would supply these? Is the cream over the counter?

You need to see a dermatologist.

No, the creams require prescription.

Dr Basu and 3 other Medical Specialists are ready to help you

Related Medical Questions